Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 33, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 9, 2007, 4:55 AM MDT. It took effect at Sep 9, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2007, 4:55 AM MDT (10:55 UTC)
- In effect from
- Sep 9, 2007, 12:00 PM MDT
- Expired
- Sep 9, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 091055 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 455 AM MDT SUN SEP 9 2007 UTZ420-426-091900- /O.UPG.KSLC.FW.A.0029.070909T1800Z-070910T0300Z/ /O.NEW.KSLC.FW.W.0033.070909T1800Z-070910T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAINS NORTH OF I80- 455 AM MDT SUN SEP 9 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES ZONES 420 AND 426... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 AND 426. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE INTO NORTHERN UTAH EARLY THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE FRONT EARLY THIS MORNING...THEN SWITCH TO THE NORTHWEST AND REMAIN STRONG INTO THE EVENING. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-091900- /O.UPG.KSLC.FW.A.0029.070909T1800Z-070910T0300Z/ /O.NEW.KSLC.FW.W.0033.070909T1800Z-070910T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 455 AM MDT SUN SEP 9 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES ZONE 434... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONE 434. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL PRESS SOUTH INTO CENTRAL UTAH LATER THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE FRONT ...THEN SWITCH TO THE NORTHWEST AND REMAIN STRONG INTO THIS EVENING. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ431-432-445-446-091900- /O.UPG.KSLC.FW.A.0029.070909T1800Z-070910T0300Z/ /O.NEW.KSLC.FW.W.0033.070909T1800Z-070910T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- 455 AM MDT SUN SEP 9 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES ZONES 431...432...445 AND 446... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY. THIS WARNING INCLUDES FIRE WEATHER ZONES 431...432...445 AND 446. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL PRESS SOUTH INTO CENTRAL UTAH LATER THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE FRONT ...THEN SWITCH TO THE NORTHWEST AND REMAIN STRONG INTO THIS EVENING. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS85 KSLC 091902 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 102 PM MDT SUN SEP 9 2007 UTZ426-092015- /O.CAN.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ WASATCH MOUNTAINS NORTH OF I80- 102 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE RED FLAG WARNING FOR THE WASATCH MOUNTAINS NORTH OF I-80. GUSTY NORTHERLY WINDS HAVE DEVELOPED BEHIND THE COLD FRONT THAT MOVED THROUGH MORNING. HOWEVER...HUMIDITIES VALUES WILL REMAIN SUFFICIENTLY HIGH AS TO NOT CONTRIBUTE TO HAZARDOUS FIRE WEATHER CONDITIONS TODAY. $$ UTZ420-100300- /O.CON.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 102 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. INCREASINGLY STRONG NORTHERLY WINDS HAVE DEVELOPED ACROSS THE GREAT SALT LAKE DESERT AND MOUNTAINS EARLY THIS AFTERNOON. THESE WINDS WILL CONTINUE TO STRENGTHEN DURING THE AFTERNOON. THE COMBINATION OF THESE STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-100300- /O.CON.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 102 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT WILL PRESS SOUTH INTO CENTRAL UTAH LATER THIS AFTERNOON. SOUTHERLY WINDS WILL SWITCH TO THE NORTHWEST AND REMAIN STRONG INTO THIS EVENING. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ431-432-445-446-100300- /O.CON.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- 102 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT WILL PRESS SOUTH INTO CENTRAL UTAH LATER THIS AFTERNOON. SOUTHERLY WINDS WILL INCREASE AHEAD OF THE FRONT...THEN SWITCH TO THE NORTHWEST AND REMAIN STRONG INTO THIS EVENING. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE SEVERE FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 100258 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 858 PM MDT SUN SEP 9 2007 UTZ420-100400- /O.EXP.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 858 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS CONTINUE TO DIMINISH THIS EVENING...AND HUMIDITY VALUES WILL CONTINUE TO RISE WITH THE LOSS OF DAYTIME HEATING. AS A RESULT THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ UTZ434-100400- /O.EXP.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ WEST CENTRAL DESERTS AND MOUNTAINS- 858 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS CONTINUE TO DIMINISH THIS EVENING...AND HUMIDITY VALUES WILL CONTINUE TO RISE WITH THE LOSS OF DAYTIME HEATING. AS A RESULT THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ UTZ431-432-445-446-100400- /O.EXP.KSLC.FW.W.0033.000000T0000Z-070910T0300Z/ EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- GRAND FLAT/ROAN AND BOOK CLIFFS- ARCHES NATIONAL PARK AND SURROUNDING AREAS- 858 PM MDT SUN SEP 9 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS CONTINUE TO DIMINISH THIS EVENING...AND HUMIDITY VALUES WILL CONTINUE TO RISE WITH THE LOSS OF DAYTIME HEATING. AS A RESULT THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 9, 3:35 AM MDT, 1 hour 20 minutes earlier.
Area forecast discussion, Sep 9, 3:35 AM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
335 AM MDT SUN SEP 9 2007
.SYNOPSIS...A DRY COLD FRONT WILL PUSH SOUTH AND ACROSS UTAH TODAY
AND TONIGHT. LIGHT NORTHWEST FLOW ALOFT WILL FOLLOW THE FRONT THROUGH
MID-WEEK.
&&
.DISCUSSION...LIGHT SHOWERS ARE DEVELOPING ALOFT THIS MORNING IN A
MID-LEVEL MOISTURE SURGE AHEAD OF THE TROUGH DEVELOPING SOUTHWARD
TOWARD UTAH. SHOWERS WILL BECOME MORE SURFACE BASED WITH INSOLATION
THIS MORNING...WITH WESTERLY FLOW ADVECTING THE SHOWERS OVER EASTERN
UTAH. MOISTURE VERY LIMITED. NAM12 CONTINUES TO SHOW AN UPPER LOW
DEVELOPING OVER THE UINTA MOUNTAINS BY 18Z MONDAY AND THE GFS HAS
BEEN MORE OPEN WITH THE WAVE MOVE THROUGH THE ROCKIES. A COOLER
AIRMASS WILL BE OVER UTAH FOR EARLY IN THE WEEK BEFORE TEMPERATURES
RECOVER TO ABOVE NORMAL MID TO LATE IN THE WEEK. OCCASIONAL SMOKE
WILL ALSO OCCUR OVER UTAH AS FIRES NORTH AND WEST OF THE STATE
CONTINUE TO BURN THIS WEEK. GFS SHOWS A MOIST SUB-TROPICAL PLUME
MOVE OVER THE EASTERN GREAT BASIN NEXT WEEKEND.
&&
.AVIATION...CALM WINDS AT THE SLC TERMINAL SHOULD RETURN TO THE
SOUTHEAST DRAINAGE BRIEFLY THIS MORNING BEFORE SHIFTING TO THE
WEST LATE THIS MORNING THEN NORTHWEST THIS AFTERNOON. THERE
REMAINS A 20 PERCENT CHANCE THAT THE FRONT WILL MOVE IN EARLIER
THAN 21Z.
&&
.FIRE WEATHER...PACIFIC WEATHER DISTURBANCE MOVING THROUGH THE
NORTHERN ROCKIES TODAY WILL PUSH DRY COLD FRONT THROUGH NORTHERN
UTAH THIS AFTERNOON. THE SURFACE COLD FRONT WILL PRESS SOUTH
THROUGH CENTRAL UTAH LATE SUNDAY AFTERNOON...REACHING SOUTHERN UTAH
BY LATE SUNDAY EVENING. FRONT NOT VERY ACTIVE WITH PRECIPITATION
BUT WILL GENERATE SIGNIFICANT PRE-FRONTAL AND POST-FRONTAL WINDS.
COMBINE THESE WINDS WITH FAIRLY LOW RH VALUES...AND THE
POSSIBILITY OF HAZARDOUS FIRE WEATHER CONDITIONS WILL EXIST.
ALTHOUGH HUMIDITIES MAY NOT STAY BELOW 15 PERCENT FOR VERY
LONG...WINDS WILL REMAIN STRONG FOR A GOOD STRETCH. HENCE...THE
FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR
NORTHWEST UTAH...THE NORTHERN MOUNTAINS AND CENTRAL UTAH FOR THIS
AFTERNOON THROUGH THIS EVENING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON SUNDAY TO 9 PM SUNDAY FOR UTZ005-
UTZ007-UTZ012-UTZ015.
WY...NONE.
&&
PUBLIC...GIBSON
FIRE WEATHER...YOUNG
AVIATION...YOUNG
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Sep 8, 6:08 AM MDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 608 AM MDT SAT SEP 8 2007 UTZ001>016-517-518-WYZ021-091300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 608 AM MDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT CLEAR SKIES AND WARM CONDITIONS WILL CONTINUE FOR TODAY. PATCHY SMOKE FROM DISTANT WILDFIRES WILL BE PRESENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A DRY COLD FRONT WILL MOVE INTO NORTHERN UTAH AND SOUTHWEST WYOMING SUNDAY. THIS WILL BRING INCREASING WINDS BY AFTERNOON. THE GUSTY WINDS COMBINED WITH LOW RELATIVE HUMIDITY WILL RESULT IN SEVERE FIRE WEATHER CONDITIONS. PLEASE SEE THE LATEST FIRE WEATHER PRODUCTS FOR DETAILS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE FOR MOUNTAINS AREAS...WIHC COULD DRIFT INTO THE EASTERN UTAH VALLEYS. LIGHT WINDS RETURN FOR MONDAY THROUGH MID- WEEK WITH A VERY DRY AIRMASS REMAINING IN PLACE. HAZY CONDITIONS WILL CONTINUE AS SMOKE FROM DISTANT WILDFIRES DRIFTS THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) GIBSON
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.